Kahn, Bruno
On the semi-simplicity of Galois actions
Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004) , p. 97-102
Zbl 1167.14308 | MR 2109954
URL stable : http://www.numdam.org/item?id=RSMUP_2004__112__97_0

Bibliographie

[1] N. Bourbaki, Groupes et algèbres de Lie, Chapitre 1, Hermann, 1971. MR 271276

[2] P. Deligne, La conjecture de Weil, II, Publ. Math. IHES, 52 (1980), pp. 137-252. Numdam | MR 601520 | Zbl 0456.14014

[3] G. Faltings - G. Wüstholz, Rational points, Aspects of Math., Vieweg, 1986. MR 863887 | Zbl 0636.14019

[4] U. Jannsen, Letter to Katz and Messing, July 30, 1991.

[5] A. J. De Jong, Smoothness, semi-stability and alterations, Publ. Math. IHÉS, 83 (1996), pp. 51-93. Numdam | MR 1423020 | Zbl 0916.14005

[6] B. Kahn, Équivalences rationnelle et numérique sur certaines variétés de type abélien sur un corps fini, Ann. sci. Éc. norm. sup., 36 (2003), pp. 977-1002. Numdam | MR 2032532 | Zbl 1073.14034

[7] T. Katsura - T. Shioda, On Fermat varieties, Tôhoku Math. J., 31 (1979), pp. 97-115. MR 526513 | Zbl 0415.14022

[8] N. Katz - W. Messing, Some remarks on the Tate conjecture over finite fields and its relations to other conjectures, manuscript notes, July 30, 1991.

[9] J.-P. Serre, Lie algebras and Lie groups (2nd edition), Lect. Notes in Math. 1500, Springer, 1992. MR 1176100 | Zbl 0742.17008

[10] J. Tate, Conjectures on algebraic cycles in l-adic cohomology, in Motives, Proc. Symposia Pure Math., 55 (1), AMS (1994), pp. 71-83. MR 1265523 | Zbl 0814.14009

[11] Yu. G. Zarhin, Endomorphisms of abelian varieties over fields of finite characteristic, Math. USSR Izv., 9 (1975), pp. 255-260. Zbl 0345.14014

[12] Yu. G. Zarhin, Abelian varieties in characteristic p, Mathematical Notes, 19 (1976), pp. 240-244. MR 422287 | Zbl 0342.14011